# SDR C2XA08TY136AA

- Difficulty date: December 1, 2008
- Submitted: December 2, 2008
- Operation: Air carrier
- Aircraft: N21154
- Make and model: Emb EMB-145XR
- Aircraft serial: 145772
- Aircraft time: 14,735 hours, 7,788 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Part number: 14527273008
- Condition: Burned
- Location: Zone 300
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT ELEVATOR TIP FAIRING SUPPORT NUT PLATE FASTENER HOLE WAS ELONGATED FROM A LIGHTNING STRIKE.  THE DAMAGED TIP WAS CUT OUT AND A FILLER AND DOUBLER WERE FABRICATED AND INSTALLED IAW EC5520-01162.  THE ELEVATOR WAS REMOVED, BALANCED, AND INSTALLED IAW EMB AMM 27-30-00.
